# SDR FDEA201508312729

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29-008 LOWER FUS' EXT' SKIN HAS TOOL MARK & DENTED, STATION 740 TO 760, STRINGER 28L. 2015-08-20 - 704129 FOUND OUT OF LIMITS IAW SRM 53-00-01-1A.  CUT OUT DAMAGED AREA IAW SRM 53-00-01-2R.  HFEC IAW NTM 51-00-19, NO NOTED DEFECTS, ROTO PROBE IAW NTM 51-00-16, NO NOTED DEFECTS.  FABRICATED DOUBLER REPAIR IN MAT, PN 2024-T3.063C, BATCH 0002743448 IAW SRM 53-00-01-2R.  INSTALLED REPAIR PARTS IAW SRM 53-00-01-2R REPAIR 16.  MAJOR REPAIR CAT B.
